# SDR SWAA2022121372725

- Difficulty date: November 17, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door Frame
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DOOR 315A LOCATED ON FWD LOWER EDGE LATERAL FRAME APU - COMPARTMENT. REPLACED FRAME ON APU DOOR IAW B737-700 SRM 51-10-02 AND DWG #148A6350 REV. C.
